Skip to main content
placeholder image

Undular bore solution for the Camassa-Holm equation

Journal Article


Download full-text (Open Access)

Citation


  • Marchant, T. R. & Smyth, N. F. (2006). Undular bore solution for the Camassa-Holm equation. Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), 73 (5), 057602-1-057602-4.

Scopus Eid


  • 2-s2.0-33646410408

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1365&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/366

Start Page


  • 057602-1

End Page


  • 057602-4

Volume


  • 73

Issue


  • 5

Citation


  • Marchant, T. R. & Smyth, N. F. (2006). Undular bore solution for the Camassa-Holm equation. Physical Review E (Statistical, Nonlinear, and Soft Matter Physics), 73 (5), 057602-1-057602-4.

Scopus Eid


  • 2-s2.0-33646410408

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1365&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/366

Start Page


  • 057602-1

End Page


  • 057602-4

Volume


  • 73

Issue


  • 5